# SDR KBM2006F00037

- Difficulty date: December 30, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 5,974 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017701
- Condition: Reads High
- Location: Attitude
- Part time: 821 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNIT READS 12 PERCENT HIGH, REMOVED AND REPLACED.  (K)
